# SDR SIMA20140506006

- Difficulty date: May 6, 2014
- Submitted: May 12, 2014
- Operation: Air carrier
- Aircraft: N623AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145109
- Aircraft time: 36,031 hours, 32,769 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 110049
- Part serial: 24449
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 2 EMERGENCY BATTERY REPLACED DUE TO CONNECTED EMERGENCY LIGHTING INOPERATIVE.
